# SDR UALA2013030701383

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,678 hours, 23,009 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

ON APU SHUTDOWN, BLACK SMOKE BELLOWED OUT OF TAIL PIPE.  INSPECTED APU TAIL PIPE.  NO DISCREPANCIES NOTED.  FOUND APU OIL OVERSERVICED.  NO FAULTS PRESENT ON ECS.  RAN APU PER JRH 2-5-15, AND FOUND APU OPERATION NORMAL.
